# SDR HALA2016010600003

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28170
- Aircraft time: 51,840 hours, 9,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 7321870020
- Part serial: 80380
- Condition: Not Reported
- Location: Hyd System
- Part time: 5,220 hours, 1,003 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATB C HYD QTY EICAS HYD QTY .45.  R & R FLAP SLAT SHUTOFF VALVE IAW AMM 27-51-48.  OPS AND LEAK CHECK GOOD IAW AMM 27-51-48-712-074.  OK FOR SERVICE.
